# SDR ALGAR5231211712

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N276AL
- Make and model: Bell 206L-4
- Aircraft serial: 52312
- Aircraft time: 9,201 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107117
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS ON FRAME AND ANGLE BEYOND REPAIRABLE LIMITS.
